# SDR VTZA96210

- Difficulty date: June 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N325UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41063
- System (JASC): 5246 · Fluid Service Doors
- Part: Lav Service Door
- Part number: 14153133501
- Condition: Missing
- Location: Lt Rear Fuselage
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

FLT NR 6539 - BOS-EWR - DURING PREFLIGHT WALKAROUND, DISCOVERED THAT THE LAVATORY SERVICE DOOR WAS MISSING.  MX OPENED DMI NR 17779 IAW MEL 52-4.  MX LATER CLEARED DMI NR 17779 ON 6-7-96 BY REPLACING THE LAV SERVICE DOOR.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  SUBMITTER STATES, THIS IS THE 10TH DOOR SEPARATION.  AD IS RECOMMENDED.  (M)
